Translator Disclaimer
October, 1979 Discrete Analogues of Self-Decomposability and Stability
F. W. Steutel, K. van Harn
Ann. Probab. 7(5): 893-899 (October, 1979). DOI: 10.1214/aop/1176994950

Abstract

Analogues are proposed for the concepts of self-decomposability and stability for distributions on the nonnegative integers. It turns out that these "discrete self-decomposable" and "discrete stable" distributions have properties that are quite similar to those of their continuous counterparts.

Citation

Download Citation

F. W. Steutel. K. van Harn. "Discrete Analogues of Self-Decomposability and Stability." Ann. Probab. 7 (5) 893 - 899, October, 1979. https://doi.org/10.1214/aop/1176994950

Information

Published: October, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0418.60020
MathSciNet: MR542141
Digital Object Identifier: 10.1214/aop/1176994950

Subjects:
Primary: 60E05
Secondary: 60F05

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.7 • No. 5 • October, 1979
Back to Top